# SDR USAA920081791

- Difficulty date: September 24, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 0890
- Aircraft time: 28,123 hours, 15,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S4 CHECK, LEVEL 2 CORROSION ON SEAT TRACK FR 20, -Y765.  REPLACED SEAT TRACK, FR 20, -Y765 IAW A319 SRM 51-42-11.
